# SDR DALA2016110308188

- Difficulty date: November 2, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 59,718 hours, 46,553 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN (LENGTH 0.187") ON STA Y=1418 BTW LONG 2L AND 3L AND CRACK ON FUSELAGE SKIN (LENGTH 0.187") ON STA Y=1418 BTW LONG 2R AND 3R.  CRACKS OF .187" ON SKIN WERE REPAIRED PER ETI 88-16-364 REV 6 AND ER/A 550324-14AD REV ORIGINAL.
